MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, LEFT GAMMA3® Ø11X380MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, LEFT GAMMA3® Ø11X380MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 33250380S
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/31/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The manufacturer became aware of adverse events from the (b)(6) hip fracture register.The title of this report is ¿gamma 3 in the (b)(6) hip fracture register¿ which is associated with the gamma3 locking nail system, within that report, post-operative complications/ adverse events were reported, which occurred between 1-jan-2005 and 31-dec-2016.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore (b)(4) complaints were initiated for the revision surgeries retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to sequele after hip fracture; 101 out of 290 cases.

Brand Name
LONG NAIL KIT R2.0, TI, LEFT GAMMA3® Ø11X380MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7780002
Report Number0009610622-2018-00861
Device Sequence Number13843240
Product Code HSB
UDI-Device Identifier07613153313533
UDI-Public07613153313533
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33250380S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;